# SDR CALA2019081601367

- Difficulty date: August 14, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 56,473 hours, 24,621 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo
- Part number: 31077111
- Part serial: 5515
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

POSITION FERRY MADE AIR RETURN DUE TO LOSS OF YELLOW HYDS. SPOILER #4 LEAK. REMOVED #4 SPOILER REF M.M. 27-64-44-000-001-A. FOUND #4 RIGHT SPOILER ACT LEAKING. REMOVED AND REPLACED #4 SPL ACT. REF AMM 27-64-51-400-004-A, 27-64-00-820-001-C, 27-64-00-710-001-A. OPS CHECKS OK. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1926184  SN OFF 5515  CONTROL, SERVOC  OFF 31-2763-9-0003 5515 ON 31-2763-9-0003 3164. INSPECTED INSTALLATION OF #4 SPOILER ACTUATOR IAW AMM 27-64- 51-400-004-A, 27-64-00-820-001-C, 27-64-00-710-001-A.
